# SDR AALA202101199016

- Difficulty date: January 18, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 23,765 hours, 9,727 cycles
- System (JASC): 2564 · Life Raft
- Part: Bottle
- Condition: Out Of Limits
- Location: Life Raft
- Component: Life Raft
- Component part number: 65025111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  WHILE PERFORMING JOBCARD 08C20025009 LIFE RAFT PRESSURE BOTTLE CHECK, FOUND AFT COMPARTMENT FIRST CLASS BOTTLE PRESSURE ON LIFE RAFT OUT OF LIMITS.  REMOVED AND REPLACED LIFE RAFT FORWARD CABIN, IAW 25-61-00.
